# SDR 03098319

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 126243
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FWD CABIN EMERGENCY EXIT SIGN WAS BROKEN.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY EXIT SIGN.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
